Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 4, Pages 675-690
http://dx.doi.org/10.1155/S0161171282000623

Introductory remarks on complex multiplication

Department of Mathematics, City College of New York, New York, N.Y. 10023, USA

Received 24 May 1982

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Harvey Cohn, “Introductory remarks on complex multiplication,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 4, pp. 675-690, 1982. https://doi.org/10.1155/S0161171282000623.